Repositorio de producción científica de la Universidad de Sevilla

Exponential law for uniformly continous proper maps

 

Advanced Search
 
Opened Access Exponential law for uniformly continous proper maps
Cites

Show item statistics
Icon
Export to
Author: Ayala Gómez, Rafael
Domínguez Murillo, Eladio
Quintero Toscano, Antonio Rafael
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1988
Published in: Publicacions matemátiques, 32 (1), 123-127.
Document type: Article
Abstract: The purpose of this note is to prove the exponential law for uniformly continuous proper maps.
Cite: Ayala Gómez, R., Domínguez Murillo, E. y Quintero Toscano, A.R. (1988). Exponential law for uniformly continous proper maps. Publicacions matemátiques, 32 (1), 123-127.
Size: 152.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/48491

DOI: 10.5565/PUBLMAT_32188_11

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)